# SDR CA090204008

- Difficulty date: January 31, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Boeing 737-200
- Aircraft time: 34,551 hours
- Engine: Pwa JT8D17
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Part number: 65737625
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DEPARTING YFB FOR YOW ON JAN 31, 2009, THE CREW OBSERVED A NOSE LANDING GEAR FAIL TO LOCK CONDITION AFTER GEAR WAS SELECTED UP.  THE AIRCRAFT RETURNED TO POINT OF DEPARTURE AND LANDED WITHOUT FURTHER PROBLEM. MAINTENANCE SERVICED THE NOSE GEAR AND THE AIRCRAFT WAS RETURNED TO SERVICE AND THE AIRCRAFT RETURNED TO YOW.
